MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE
Model Number BFF20
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the package was found empty.There was no flip-flo in the package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.Visual evaluation of the photo sample noted one original package for a flip-flo catheter valve.Visual inspection of the packaging noted that the flip flo valve product was not present inside the packaging.However, without the physical sample for evaluation, it cannot be determined whether the packaging was opened or not.A potential root cause for the reported failure could be, ¿operation omitted due to unbalanced operations.¿ the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿warning: this is a single use device.Do not re-sterilize any portion of this device.Reuse and or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® FLIP-FLO¿ CATHETER VALVE
Common Device Name
FLIP-FLO
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9706677
Report Number1018233-2020-01002
Device Sequence Number2872312
Product Code KNX
UDI-Device Identifier00801741131783
UDI-Public(01)00801741131783
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberBFF20
Device Catalogue NumberBFF20
Device Lot NumberNGDV2277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/22/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1